RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kulik, Victor Leonidovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:210
Abstract pages:930
Full texts:451
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person29429
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191622

Publications in Math-Net.Ru
1997
1. A. M. Samoilenko, V. L. Kulik, “On the properties of matritsants that affect the regularity of linear extensions of dynamical systems on a torus”, Differ. Uravn., 33:5 (1997),  684–688  mathnet  mathscinet; Differ. Equ., 33:5 (1997), 687–691
1995
2. A. M. Samoilenko, V. L. Kulik, “On the regularity of differential equations that are linearized with respect to some of the variables”, Differ. Uravn., 31:5 (1995),  773–777  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 715–718
1993
3. V. L. Kulik, “Linear systems of differential equations that are regular on $\mathbf R$”, Differ. Uravn., 29:10 (1993),  1699–1704  mathnet  mathscinet; Differ. Equ., 29:10 (1993), 1475–1479
1992
4. V. L. Kulik, A. N. Kulik, “Linear systems of differential equations that are regular on the whole axis”, Differ. Uravn., 28:5 (1992),  910–912  mathnet  mathscinet  zmath
5. Yu. A. Mitropol'skii, V. L. Kulik, “Invariant manifolds of autonomous differential equations, and sign-variable Lyapunov functions”, Differ. Uravn., 28:3 (1992),  398–405  mathnet  mathscinet; Differ. Equ., 28:3 (1992), 331–337
1990
6. A. M. Samoilenko, V. L. Kulik, “Systems of linear differential equations that are regular on the whole axis”, Differ. Uravn., 26:8 (1990),  1338–1343  mathnet  mathscinet; Differ. Equ., 26:8 (1990), 979–984
1986
7. Yu. A. Mitropol'skii, V. L. Kulik, “Differentiable invariant manifolds of dynamical systems”, Differ. Uravn., 22:9 (1986),  1523–1532  mathnet  mathscinet
8. V. L. Kulik, “Regularity of systems of linear differential equations of block-triangle form”, Mat. Zametki, 40:4 (1986),  484–491  mathnet  mathscinet  zmath; Math. Notes, 40:4 (1986), 780–784  isi
1985
9. Yu. A. Mitropol'skii, V. L. Kulik, A. I. Skrypnyk, “Investigation of invariant toroidal manifolds of dynamical systems, and questions of automation of methods for investigating differential equations”, Differ. Uravn., 21:10 (1985),  1679–1692  mathnet  mathscinet
10. Yu. A. Mitropol'skii, A. M. Samoilenko, V. L. Kulik, “Application of quadratic forms to the study of systems of linear differential equations”, Differ. Uravn., 21:5 (1985),  776–788  mathnet  mathscinet
1984
11. V. L. Kulik, “The Green function of a problem on bounded solutions for linear systems of differential equations”, Differ. Uravn., 20:4 (1984),  570–577  mathnet  mathscinet  zmath
12. A. N. Kulik, V. L. Kulik, “Lyapunov's function and dichotomy on semiaxes of linear systems of differential equations”, Differ. Uravn., 20:2 (1984),  233–241  mathnet  mathscinet  zmath
1979
13. A. M. Samoilenko, V. L. Kulik, “Exponential dichotomy of an invariant torus of dynamical systems”, Differ. Uravn., 15:8 (1979),  1434–1443  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020